Page 1 of 1 [ 2 posts ] 

Alabama1898
Emu Egg
Emu Egg

Joined: 25 Feb 2017
Gender: Male
Posts: 2

25 Feb 2017, 3:21 pm

I have been on 150 mg of Zoloft for some months now and I've been fine then recently I found out my cholesterol was elevated and decided to cut off Zoloft. I saw my psychiatrist and I was put on 20 mg of Prozac I was OK for a month but then I got brain zaps, and dizziness and a spaced out feeling as though I'm seeing things foggy. I then have gotten massive daily panic attacks and vomiting always. I worry that I'm gonna die. I decided to go back in Zoloft 25 mg. Could my panic attacks amplify these symptoms? Will i ever be the same? I'm in my last semester in college before I graduate. How can I do this in this mental state I'm in?



envirozentinel
Forum Moderator
Forum Moderator

User avatar

Joined: 16 Sep 2012
Gender: Male
Posts: 15,979
Location: Keshron, Super-Zakhyria

02 Mar 2017, 9:10 am

I haven't heard that Zoloft should aggravate cholesterol. (I haven't been on any meds lately but never had problems with Zoloft).

Sounds like the Prozac is causing these side effects - stop taking them rather. The feeling of worrying you're going to die is part of the panic attack process. You should be fine going back to the Zoloft but if symptoms should continue then consult with a doctor.

All the best for your final semester. Your mental state should improve once the Zoloft has had a chance to start working again. Changing medication - any form of medication for that matter - doesn't always work


_________________
Why is a trailer behind a car but ahead of a movie?


my blog:
https://sentinel63.wordpress.com/